# SDR 2007FA0001001

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: General aviation
- Aircraft: N31ER
- Make and model: Cessna 150E
- Aircraft serial: 15061072
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 040010740
- Condition: Frayed
- Location: Te Flap
- Part time: 6,487 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASSYMETRIC DEPLOYMENT OF FLAPS ON FINAL APPROACH.  LOUD SNAP HEARD NOVING FLAPS FROM 30 TO 40 DEGREES. MAINTENANCE FOUND THE LEFT FLAP EXTEND CABLE BROKEN AT THE OUTBOARD PULLEY.
